# SDR ASAA0380186

- Difficulty date: March 2, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5928885516
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT OVERHEAD STOWAGE BIN MOUNT FITTING IS BROKEN.  REPLACED MOUNT FITTING PER MM 20-10-12 AND 30-01.  (M)
